# SDR UIEA2015012700031

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Screw
- Condition: Loose
- Location: Anti-Ice Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG NOSE COWL LOWER ANTI-ICE EXHAUST OUTLET HAS LOOSE HARDWARE.  R & R 1 EACH SCREW IAW SRM 51-40-04.
